# SDR ASAA2019062829896

- Difficulty date: June 28, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 22,103 hours, 7,221 cycles
- System (JASC): 7603 · Power Lever
- Part: Resolver
- Part number: CU09644007
- Part serial: 4305
- Condition: Out Of Adjust
- Location: Thrust Lever
- Part time: 22,103 hours, 7,221 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THROTTLES MISMATCHED BY HALF A KNOB WIDTH AT T/O AND CLIMB POWER (#1 AHEAD OF #2). MATCHED UP NORMALLY AT CRUISE POWER. GROUNDED - YES. REMOVED RT THRUST LEVER ANGLE RESOLVER IAW AMM 76-11-05-801-F00. INSTALLED RT TLAR AND AUTOTHROTTLE BRAKE ASSEMBLY PER AMM 76-11-05-801-F00, INSTALLATION TEST GOOD FOR AUTOTHROTTLE SERVO MOTOR AND GEARBOX PER AMM 22-31-91-400-801.
